# SDR SWIA95699

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Engine: Pwa PW118A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RECEIVED RED LANDING GEAR LIGHTS.  GREEN EXTINGUISHED.  CYCLED GEAR 9-10 TIMES.  RECEIVED COMBINATION OF A AND/OR B-SYSTEM RED LIGHTS ON ALL THREE GEARS.  ADJUSTED PROXIMITY SWITCH TARGETS ON BOTH MAIN GEARS.  OPERATIONAL CHECKS WERE GOOD.
